MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Unintended Collision (1429); Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Received report as the end-user was turning the device inside an elevator, the device reportedly turned too far causing end-user to strike foot against the wall resulting in an injury requiring medical attention.
 
Additional Manufacturer Narrative
Report received indicates while the end-user was entering an elevator and performing a turn face the chair to the doorway, the end-user claims when attempting to stop the turn by releasing the joystick, the device continued to turn allowing their foot to strike the doorway opening.This contact reportedly caused the end-user to sustain a broken metatarsal.Inspection of the device was conducted by the service provider who reported not finding any operational issues.Device was reported to be fully responsive, and they were unable to replicate the continued drive/failure to stop as described by the end-user.As device was found to be fully operational with no signs of mechanical or electrical malfunctions having occurred, and no reports of recurring behavior, permobil unable to reach a determination as to probable root cause without speculation.Permobil will continue to monitor, and if any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key15702059
Report Number1221084-2022-00020
Device Sequence Number15017306
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose